Facebook Twitter Instagram YouTube

Generalized discrete Fourier transforms: the discrete Fourier-Riccati-Bessel transform

TitleGeneralized discrete Fourier transforms: the discrete Fourier-Riccati-Bessel transform
Publication TypeJournal Article
Year of Publication1995
AuthorsStade, E, Layton, EG
JournalComputer Physics Communications
Volume85
Issue3
Pagination336 - 370
Date PublishedJan-03-1995
ISSN00104655
URLhttp://linkinghub.elsevier.com/retrieve/pii/001046559400124K
DOI10.1016/0010-4655(94)00124-K
Short TitleComputer Physics Communications